MAUDE Adverse Event Report: Pringy Juvederm Vollure XC; implant, dermal, for aesthetic use

Pringy Juvederm Vollure XC; implant, dermal, for aesthetic use
Catalog Number 95661DB
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Inflammation (1932); Nodule (4551)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported injecting a patient in the lips with one syringe of juvéderm vollure¿ xc.A month later, the patient reported ¿blisters¿ on the lips, a ¿veiny¿ upper lip, and ¿nodules¿ and was treated that day with valtrex 500 mg 1 per day for 10 days.Nine days later, the patient was treated with clindamycin 200 mg 3 times per day for 10 days and a medrol dosepak.Six days later, the patient was given another medrol dosepak.Eight days later, a physical exam was performed, and the patient was advised to return in 4 weeks.Six weeks later, another physical exam was performed, with 90% of the event resolved.A month later, another physical exam was performed that showed ¿blisters (not open) and nodules.¿ the patient reported the lips looked fine for 8 days.Event was ongoing.
 
Additional Manufacturer Narrative
Clarification to e.1.Address 1: (b)(6).Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
Juvederm Vollure XC
Common Device Name
implant, dermal, for aesthetic use
Manufacturer (Section D)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
Pringy
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50148806
Report Number3005113652-2026-00879
Device Sequence Number16095101
Product Code LMH
UDI-Device Identifier10840228302817
UDI-Public(01)10840228302817(17)260523(10)1002255727
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Catalogue Number95661DB
Device Lot Number1002255727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight125 LB